# SDR SWAA2022030165839

- Difficulty date: January 30, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N8678E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36735
- Aircraft time: 20,630 hours, 9,513 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: 140EF
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(DOT 67-15) AFT CARGO COMPARTMENT FLOOR PANEL 140EF IS CORRODED ALONG EDGES. / [01] VERIFIED ALLOWABLE DAMAGE ON FLOOR PNL #140 EF . FOUND OUT OF LIMITS DUE CORROSION IS MORE THAN 20 ' THE TOTAL ACCUMULATED DAMAGE LENGTH. IAW SRM 53-00-53-1A-1 FIG 102;[02] IDENTIFIED MATERIAL FOR FLOOR PNL FAB. AS: 2024-T3-071 ATAG# A108479. IAW AMM 25-52-01-201-801.;[03] VERIFIED STEPS;[04] FABRICATED NEW FLOOR PNL# 140 EF IAW AMM 25-52-01-201-801.;[05] VERIFIED STEP 4;[06] OK TO TREAT AND PRIME;[07] APPLIED ALODINE AND PRIMER ON NEW FLOOR PNL #140 EF IAW AMM 51-21-72-370-804; AMM 51-21-41-370-801.;[08] VERIFIED STEP 7 C/W
